MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC150
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); No Information (3190)
Date of Event 06/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that nine years, six months post implant of this bioprosthetic pulmonic valve, this device was explanted and replaced.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The implant date was updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6716961
Report Number2025587-2017-01179
Device Sequence Number1772463
Product Code LWR
UDI-Device Identifier00681490908832
UDI-Public00681490908832
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2012
Device Model NumberHC150
Device Catalogue NumberHC15025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer09/08/2017
09/08/2017
Initial Report FDA Received Date07/17/2017
Supplement Report FDA Received Date09/08/2017
09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight71